Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

the last 2 nights, I have woke up twice in the middle of the night with bloody noses.

I've been on accutane for about 3 weeks, and I just now started experiencing this.

I got this really expensive stuff that's supposed to be really good, it's called ponaris nasal emollient, should help me.

Question, is taking creatine/protein while on accutane bad? I have really experienced any joint pains or anything different from before while doing my daily workout.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×